T Nation

Back Pumps From Anavar?


#1
Yes, hi there,

Geees it looks like im getting the full gamet of side effects associated with ANavar. today, day 5 i started to experience an aching lower back. Its like a dull sustained ache that just wont bugger off!

Does anybody actually know what it is? A somewhat technical explaination would be great! do i reduce dose or what??? Bare in mind in 143 pounds and im on 40mg ED

thanks in advance


#2

Glorious, glorious back pumps. Var isn't the only AAS that cause this. Dbol is notorious for it as well. I got back pumps during my Var only cycle, but only at high dosages(+80mg). I could hardly walk 100 yards without having to take a seat.

It may be that being 143lbs, 40mg is too much for you. Try reducing the dose slightly to see if that helps any.

I think back pumps are caused by the retention of potassium and sodium in the kidneys. P-22 or Bushy with there med backgrounds will probably be able to give a more detailed answer.


#3

Taurine.


#4

First thought...if you're 143lbs what business do you have on AAS?

Unless you're 4'2'' you should have put more work in before you hit the pills.


#5

I was thinking that too, especially Var. When I hear someone using var, they're usually not on their virgin cycle. I'm afraid to ask what his cycle history is.

-halflife


#6

I thought maybe he is a she. 143lbs and Anavar would make sense for this, but that post doesn't read like it was written by a woman.

A conundrum we have here.


#7

Good point...but hard to tell as all "its" posts are in the Anavar threads and I don't think any of them specify a sex.


#8

It's something the american societ habitually does. Instead of saying:
"Tell him to get his or her dog"
"Tell him to get they're dog"
Many habitually say:
"Tell him to get his dog"

There's many other examples, GOD, nickname of material items etc.

I'm not trying to prove you wrong or disagree, you brought up a very good point and I wanted to elaborate.


#9

Ok im a guy - albiet a short 5'7 combative sports (bjj and wrestling) nut!

I have absolutely no intention of getting any bigger as i compete in weight class categories. Thats why VaR is so appealing. Plus it is relatively safe in comparison to other aas. Strength is what im after!

as for getting other aspects of my training and diet right before i use AAs, well im actually studying science at university(Dietetics) so my nutritional intake is pretty much sorted, im hovering around 9% bf and i do alot of body weight / plyometric exercises. Plus i run 40km /week and do bjj 4x/wk. (it aint my fault my parents were midgets)!

So what is the problem with wanting to use a product like Var first up???
Im just curious about what is taking place in my body - im not whinging, i just want to understand.

I certainly didnt enter into this decision lightly. I have done alot of reading and watched what people have had to say about anavar on this an many other sites, and it seemed like the logical choice (atleast im not using Winstrol) - and it is ! Im thoroughly impressed with its affect -im absolutlely rock hard and my training has reached a new level of intensity.

some of you must understand that not everybody who uses steroids wants to look like the incredible hulk.


#10

LOL. Oscar, you'll find a lot of the guys on the board don't understand that some people don't want to be huge.

Var is the ideal choice for you. You'll find that your recovery rate will be superb, and that the strength gains you make will be easy to retain.

Tone.